# SDR SWAA2013053016625

- Difficulty date: May 19, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 53,085 hours, 31,380 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CRACKED AT STA 727B, RBL 24.75.  REPAIRED SEAT TRACK IAW ER AND EA.
